Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Aberdeen, SD

June 18, 2014Dewey County, Potter County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 18, 2014, 12:28 PM MDT for Dewey County, Potter County, South Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 12:28 PM MDT (18:28 UTC)
Expired
Jun 18, 2014, 1:30 PM MDT
In force
62 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dewey County, SD, Potter County, SD

The radar

The Aberdeen radar (KABR), 168 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:28 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 6.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS53 KABR 181828
SVRABR
SDC041-107-181930-
/O.NEW.KABR.SV.W.0049.140618T1828Z-140618T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1228 PM MDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 130 PM MDT/230 PM CDT/

* AT 1226 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF SWIFTBIRD...OR 29 MILES WEST OF GETTYSBURG...MOVING
  NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  DEWEY AND NORTHWESTERN POTTER COUNTIES.

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 187 AND 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4537 10062 4520 10018 4487 10050 4497 10068
TIME...MOT...LOC 1827Z 200DEG 19KT 4500 10054

HAIL...1.00IN
WIND...60MPH

$$
TDK
2 follow-up statements
460 
WWUS53 KABR 181843
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
143 PM CDT WED JUN 18 2014

SDC041-107-181930-
/O.CON.KABR.SV.W.0049.000000T0000Z-140618T1930Z/
POTTER SD-DEWEY SD-
1243 PM MDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DEWEY AND NORTHWESTERN POTTER COUNTIES UNTIL 130 PM MDT/230 PM
CDT/...

AT 1240 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SWIFTBIRD...OR 27 MILES WEST OF GETTYSBURG...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SWIFTBIRD AND PROMISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4498 10064 4537 10062 4520 10018 4493 10044
TIME...MOT...LOC 1843Z 200DEG 19KT 4506 10049

HAIL...1.00IN
WIND...60MPH

$$
TDK
896 
WWUS53 KABR 181855
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
155 PM CDT WED JUN 18 2014

SDC041-107-181930-
/O.CON.KABR.SV.W.0049.000000T0000Z-140618T1930Z/
POTTER SD-DEWEY SD-
1255 PM MDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DEWEY AND NORTHWESTERN POTTER COUNTIES UNTIL 130 PM MDT/230 PM
CDT/...

AT 1254 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SWIFTBIRD...OR 26 MILES WEST OF GETTYSBURG...MOVING NORTH AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PROMISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4502 10062 4537 10062 4520 10018 4497 10040
TIME...MOT...LOC 1856Z 200DEG 19KT 4511 10046

HAIL...1.25IN
WIND...60MPH

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:31 AM MDT, 57 minutes earlier.

Area forecast discussion, Jun 18, 11:31 AM MDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1231 PM CDT WED JUN 18 2014

.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW.

CONDITIONS QUIET ACROSS THE AREA AT THIS TIME...WITH EARLIER
SEVERE STORM OVER SOUTHERN DEWEY COUNTY LONG GONE. INVERTED SFC
TROUGH OVER WESTERN SD WITH SHOWERS AND STORMS OVER UNR CWA.
OVERALL...NOT MANY CHANGES MADE TO THE FORECAST. DID DELAY ONSET
OF PRECIP A BIT ACROSS THE EAST AS MODELS ARE TRYING TO SLOW DOWN
PROGRESSION OF SFC TROUGH. AFTER LOOKING AT ALL HI-RES
MODELS...THERE SEEMS TO BE A CONSENSUS THAT ANY DEVELOPMENT THIS
AFTERNOON WILL BE OVER CENTRAL SD. IT APPEARS ACTIVITY WONT RAMP
UP ACROSS EASTERN AREAS UNTIL THIS EVENING. SVR PARAMETERS STILL
LOOK VERY GOOD AND EXPECTING SEVERE STORMS WITH LARGE
HAIL...DAMAGING WINDS...AND PERHAPS A COUPLE TORNADOES.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH FRIDAY
A BOWING LINE SEGMENT IS CURRENTLY WORKING ITS WAY ACROSS THE
WESTERN CWA THIS MORNING. PLENTY OF ELEVATED CAPE AND EFFECTIVE
SHEAR TO KEEP THIS THING GOING. LIMITED OBS...SO NO REPORTS OF
SEVERE WINDS OR HAIL AT THE TIME OF THE DISCUSSION. IF IT HOLDS
TOGETHER IT WILL LIKELY TRACK NORTHEAST INTO NORTH DAKOTA IN THE
NEXT FEW HOURS.

THE MAIN UPPER LOW /DISTINCTLY VISIBLE ON WATER VAPOR IMAGERY/
IS NOW OVER THE NORTHERN INTER-MOUNTAIN REGION...AND WILL LIFT
NORTHEAST TODAY. A PRETTY DECENT CAP WILL BE IN PLACE BEFORE THE
UPPER LOW APPROACHES AND HEIGHTS BEING TO FALL. IN
FACT...INITIALLY 700 TEMPS WILL BE IN THE +10 TO +14 C RANGE
ACROSS THE CENTRAL AND EASTERN CWA. GIVEN THIS...IT APPEARS THAT
STORM DEVELOPMENT WILL BE ALONG THE SURFACE INVERTED
THROUGH...TIED CLOSELY TO THE MAIN UPPER TROUGH AND HEIGHT FALLS.
THE DEEP LAYER FLOW WILL BE AT ABOUT A 45 DEGREE ANGLE TO THE
SURFACE BOUNDARY...SO DISCRETE CELLS ARE POSSIBLE...MAYBE
DEVELOPING INTO A LINE OF STORMS. STORMS WILL FORM OVER CENTRAL
SOUTH DAKOTA THIS AFTERNOON AND MOVE EAST...INTERACTING WITH CAPE
VALUES IN THE 2000-3000 J/KG RANGE AS WELL AS 30 TO 40 KTS OF 0-6
KM SHEAR. OVERALL...HAIL AND WIND ARE THE MAIN THREATS.
HOWEVER...AS THE SYSTEM INTENSIFIES A CLOSED LOW CIRCULATION WILL
MOVE INTO SOUTH CENTRAL SOUTH DAKOTA AND LIFT NORTHEAST. IF STORMS
CAN FORM ALONG THE WARM FRONT...OR NEAR THE TRIPLE POINT OF THE
SURFACE LOW...PLENTY OF LOW LEVEL ROTATIONAL SHEAR WILL BE
PRESENT...AND ISOLATED TORNADOES ARE CERTAINLY NOT OUT OF THE
QUESTION. OVERALL IT LOOKS LIKE A VERY GOOD SET UP FOR SEVERE
STORMS...EVEN IF SURFACE HEATING IS INHIBITED BY CLOUD COVER FOR
MUCH OF THE DAY. APPROPRIATE SEVERE WORDING HAS BEEN ADDED TO THE
FORECAST.

BY THURSDAY WESTERLY WINDS SHOULD BE TRANSPORTING DRIER AIR INTO
THE REGION...AND BEYOND SOME LINGERING PRECIPITATION ACROSS THE
FAR NORTHEAST CWA...CONDITIONS SHOULD CLEAR OUT...AND A COUPLE OF
DRY DAYS ARE EXPECTED.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
NOT A WHOLE LOT HAS CHANGED IN THE EXTENDED MODELS THIS GO ROUND.
STILL LOOKS LIKE THE FLOW PATTERN TAKES ON MORE OF A FLAT RIDGE
ALOFT WITH A COUPLE OF EMBEDDED SHORTWAVES WORKING THROUGH. THE
FRONT END OF THE EXTENDED APPEARS TO BE DRY. HOWEVER...EVENTUALLY
LATER IN THE PERIOD...MODEST LLM/INSTABILITY RETURNS AND
PRECIPITATION CHANCES SHOW UP AGAIN /ESPECIALLY BY SUNDAY/.
TEMPERATURES SHOULD BE RUNNING GENERALLY AROUND NORMAL THROUGHOUT
THE EXTENDED FORECAST PERIOD...HEADING OFFICIALLY INTO THE SUMMER
SEASON.

&&

.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS WILL PREVAIL OVER ALL BUT THE SOUTHWESTERN CWA
DURING THE EARLY AFTERNOON HOURS. MVFR CIGS ARE IN PLACE ACROSS
THE SOUTHWEST...INCLUDING KPIR. SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS THE WESTERN CWA THIS AFTERNOON...THEN WILL SPREAD
EASTWARD DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL
AND GUSTY WINDS WILL BE THE MAIN THREAT...WITH A FEW TORNADOES
POSSIBLE. IFR CIGS AND VSBYS WILL BE POSSIBLE WITH THE STRONGER
STORMS. THE PRECIPITATION CHANCES WILL END THURSDAY MORNING...WITH
VFR CONDITIONS THEN PREVAILING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...TMT
SHORT TERM...SERR
LONG TERM...DORN
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 18, 3:49 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
449 AM CDT WED JUN 18 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
449 AM CDT WED JUN 18 2014 /349 AM MDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
THIS MORNING...A LINE OF STORMS IS WORKING ITS WAY ACROSS NORTH
CENTRAL SOUTH DAKOTA. STRONG WINDS AND LARGE HAIL ARE POSSIBLE
WITH THIS LINE OF STORMS.

THIS AFTERNOON...SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION
AS A LOW PRESSURE SYSTEM INTENSIFIES. STORMS ARE EXPECTED TO
INITIATE OVER CENTRAL SOUTH DAKOTA THIS AFTERNOON AND TRACK EAST.
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...AS WELL AS ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

SERR

In the hours before

Local storm report, Jun 18, 7:46 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
846 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             5 WNW SULLY BUTTES      44.72N 100.58W
06/18/2014  E1.25 INCH       SULLY              SD   PUBLIC

&&

EVENT NUMBER ABR1400431

CONNELLY
Local storm report, Jun 18, 8:19 AM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
919 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HAIL             11 S RIDGEVIEW          44.93N 100.78W
06/18/2014  M1.00 INCH       DEWEY              SD   PUBLIC

&&

EVENT NUMBER ABR1400432

TMK
Local storm report, Jun 18, 8:20 AM MDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
920 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             10 SSW RIDGEVIEW        44.94N 100.85W
06/18/2014  M1.00 INCH       DEWEY              SD   PUBLIC

&&

EVENT NUMBER ABR1400433

TMK
Local storm report, Jun 18, 8:26 AM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
926 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HAIL             3 ENE SULLY BUTTES      44.72N 100.44W
06/18/2014  E1.00 INCH       SULLY              SD   PUBLIC

&&

EVENT NUMBER ABR1400434

CONNELLY
Local storm report, Jun 18, 8:43 AM MDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
943 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             9 NW LEBANON            45.15N  99.91W
06/18/2014  E0.88 INCH       POTTER             SD   PUBLIC

&&

EVENT NUMBER ABR1400435

CONNELLY
Special weather statement, Jun 18, 12:24 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
124 PM CDT WED JUN 18 2014

SDZ015-016-181900-
DEWEY-POTTER-
1224 PM MDT WED JUN 18 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DEWEY
AND WESTERN POTTER COUNTIES UNTIL 100 PM MDT/200 PM CDT/...

AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF SWIFTBIRD...OR 30 MILES
WEST OF GETTYSBURG...MOVING NORTH AT 20 MPH.

THE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISED
COUNTIES..

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

TDK

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:58 AM MDTSevere Thunderstorm WarningABRDewey62 min
Jun 18, 1:33 AM MDTSevere Thunderstorm WarningABRDewey, Stanley57 min
Jun 18, 2:27 AM MDTSevere Thunderstorm WarningABRCorson, Dewey48 min
Jun 18, 2:30 AM MDTSevere Thunderstorm WarningABRDewey, Hughes, Potter, Stanley, Sully60 min
Jun 18, 3:15 AM MDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth60 min
Jun 18, 3:29 AM MDTSevere Thunderstorm WarningABRDewey, Hughes, Potter, Stanley, Sully61 min
Jun 18, 4:29 AM MDTSevere Thunderstorm WarningABREdmunds, Potter, Walworth61 min
Jun 18, 4:30 AM MDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Sully60 min
Jun 18, 6:11 AM MDTSevere Thunderstorm WarningABREdmunds, McPherson64 min
Jun 18, 7:06 AM MDTSevere Thunderstorm WarningABRDewey, Stanley54 min
Jun 18, 7:58 AM MDTSevere Thunderstorm WarningABRDewey, Potter, Stanley, Sully62 min
Jun 18, 12:10 PM MDTSevere Thunderstorm WarningABRCorson50 min
Jun 18, 12:57 PM MDTSevere Thunderstorm WarningABRCorson, Dewey63 min
Jun 18, 1:30 PM MDTSevere Thunderstorm WarningABRDewey, Potter, Walworth60 min
Jun 18, 2:14 PM MDTFlash Flood WarningABRCorson, Dewey6 hr
Jun 18, 2:26 PM MDTSevere Thunderstorm WarningABRCorson34 min
Jun 18, 3:36 PM MDTFlash Flood WarningABRCampbell, Corson, Dewey6 hr
Jun 18, 3:40 PM MDTSevere Thunderstorm WarningABRCampbell35 min
Jun 18, 4:26 PM MDTFlash Flood WarningABRCampbell, Corson, Dewey, Potter, Walworth6 hr
Jun 18, 4:55 PM MDTSevere Thunderstorm WarningABRCampbell, McPherson, Walworth50 min
Jun 18, 5:02 PM MDTTornado WarningABRBuffalo, Hand, Hyde28 min
Jun 18, 5:19 PM MDTTornado Warning Tornado observedABRHand, Hyde26 min
Jun 18, 5:27 PM MDTTornado WarningABRBuffalo, Hand33 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.